# SDR FDEA201112155269

- Difficulty date: December 15, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N832254
- Condition: Damaged
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  FLOORBEAM REPLACEMENT FOUND L1 DOOR LOWER SILL WEB STA 377 HAS ELONGATED HOLES.   REMOVED & REPLACED IAW SRM 51-40-02,  REV 104.  REPAIR CLASSIFIED AS MAJOR.
